# SDR CHQA20140914273

- Difficulty date: September 14, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 28,188 hours, 23,609 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,415 hours, 27,273 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14522493007
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX A PERMANENT REPAIR OF THE BAGGAGE DOOR SKIN NEAR THE FWD VENT FLAP WAS REPAIRED IAW ETD2013-145-040730.
